# SDR AALA202305316194

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 9,268 hours, 1,537 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTREMELY LOUD WHINE BETWEEN L2 AND R2 DOORS. UNIDENTIFIED LOCATION, FLOOR AND VIBRATION CENTER OF AIRCRAFT. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
